A rash started on my chest resembling hives about a week ago. They only itch when they first appear. It spreaded to my neck bad, and slightly on my stomache and back. It is only on my torso, and not bites. What could this be from? It has been over a week and the chest markings are lightening but joining together but the neck rash is getting worse. (No new soaps or anything else in the house.) My shirts feel like fiberglass, or wool. I live in WI, and normally not allergic to fall issues.
It can be contact dermatitis or hives. Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes.
Take some antihistaminic like Benadryl or Claritin and apply some calamine lotion on the rashes. If the symptoms persist then topical or oral steroids may be needed. Please consult a dermatologist in that case.
I hope it helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.